| Catalog Number |
01.26.45.0054 |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30-july-2019.Lot 152646: (b)(4) items manufactured and released on 11-sept-2015.Expiration date: 2020-08-19.To date, all items of the same lot have been already sold without any other similar reported event.Clinical evaluation.Revision of the acetabular component performed 3 years and 3 months after primary cementless total hip arthroplasty in a patient affected by lower limb abnormalities.The choice of cup size and inclination were probably suggested by the patient anatomy that cannot be assessed not having a preoperative x-ray.
Event or Problem Description
The surgeon believed that the primary cup was oversized and too inclined.In fact the patient felt pain and had abnormal anatomy/gait.Cup, liner and ball head were revised 3 years and 4 month and a half after primary.The surgery was completed successfully.